# SDR SIMA961411

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AE
- Make and model: Saab 340B
- Aircraft serial: 340B373
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330150
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3726 - EMERGENCY EXIT LIGHTS 8A, B, AND C INOPERATIVE.  REPLACED POWER SUPPLY.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
